MAUDE Adverse Event Report: CORDIS US CORP. INFINITI; CATHETER, INTRAVASCULAR, DIAGNOSTIC

CORDIS US CORP. INFINITI; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Catalog Number 534521T
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/24/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information is pending and will be submitted within 30 days upon receipt.
 
Event or Problem Description
As reported, there was a gap at the handle of the 5f judkin's right (jr) 4 100 cm infiniti diagnostic catheter causing bubbles.Another catheter was used, and the procedure was completed smoothly.There were no reports of patient injury.The device will be returned for evaluation.
 
Additional Manufacturer Narrative
Corrected data: primary unique device identification (udi) number and lot number were updated.Complaint conclusion: as reported, there was a gap at the handle of a 5f judkin's right 4 100 cm infiniti diagnostic catheter at the device¿s luer hub, resulting in bubbles.Another catheter was used to complete the procedure.There was no reported patient injury.No excessive force was used during device preparation, no damage was observed on the device or its packaging prior to opening, and the device had been stored and prepared in accordance with the instructions for use.A contralateral approach was not employed.At the target site the vessel exhibited mild calcification, while no notable vessel characteristics were reported at the access site.The device was neither pulled from the packaging nor torqued by the hub, and the user was trained in the device¿s use.The product was not returned for analysis.A review of the manufacturing documentation associated with lot 18402461 presented no issues during the manufacturing process that can be related to the reported event.Based on the limited information provided, it is not possible to draw a conclusion about a clinical relationship between the device and the event.Without the return of the device for analysis, the reported customer complaint ¿luer hub leakage¿ could not be evaluated.With the limited information provided, without the return of the device, and with no procedural films, the cause of the reported event could not be determined.Users are trained to inspect for signs of damage prior to and during use.Any product with damage is not to be used.Information for safety is provided in the products labeling with the intent to make the user aware of the risks.Store in a cool, dark, dry place.Do not use open or damaged packages.Inspect the catheter before use to verify that its size, shape, and condition are suitable for the specific procedure.Inspect the catheter upon removal from packaging to verify that it is undamaged.Warning: do not use a catheter that has been damaged in any way.If damage is detected, replace with an undamaged catheter.Without the return of the device for analysis or procedural films, no determination of possible product contributing factors could be made.No preventative or corrective actions will be taken at this time.
 
Additional Manufacturer Narrative
This device was received and available for analysis, but the engineering report is not yet available.However, it will be submitted within 30 days upon receipt.Additional information is pending and will be submitted within 30 days upon receipt.
 
Additional Manufacturer Narrative
Updated complaint conclusion: as reported, there was a gap at the handle of a 5f judkin's right 4 100 cm infiniti diagnostic catheter at the device¿s luer hub, resulting in bubbles.Another catheter was used to complete the procedure.There was no reported patient injury.No excessive force was used during device preparation, no damage was seen on the device or its packaging prior to opening, and the device had been stored and prepared per the instructions for use.A contralateral approach was not employed.At the target site the vessel showed mild calcification, while no notable vessel characteristics were reported at the access site.The device was neither pulled from the packaging nor torqued by the hub, and the user was trained in the device¿s use.One non-sterile cath f5 inf jr 4 100cm device was returned for analysis.Visual inspection revealed no abnormal conditions on the received unit.A flushing functional evaluation was performed using a laboratory syringe, and no leakage or resistance was observed; fluid passed normally through the device.A microscopic examination of the luer hub surface likewise revealed no abnormal conditions.All observed characteristics were within specification, and no dimensional or functional anomalies were detected.A product history record (phr) review of lot 18402461 revealed no anomalies or non-conformances during the manufacturing and inspection processes that can be associated with the reported event.The reported malfunction ¿luer hub ¿ leakage¿ was not seen during evaluation.The exact cause of the event cannot be found; however, the absence of a device malfunction suggests that handling factors may have contributed to the reported event.The device was reportedly stored and prepared per the instructions for use, and there is no information to suggest noncompliance with product labeling.Based on the available information and product analysis, there is no evidence to suggest the event is related to the device design or manufacturing process.Therefore, no preventative or corrective actions will be taken at this time.

Brand Name
INFINITI
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
CORDIS US CORP.
14201 nw 60 avenue
miami lakes, florida 33014
Manufacturer (Section G)
CORDIS US CORP.
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer Contact
karla castro
santiago troncoso 808
juarez, chihuahua 
7863138372
MDR Report Key22568431
Report Number9616099-2025-01168
Device Sequence Number15760350
Product Code DQO
UDI-Device Identifier10705032013697
UDI-Public(01)10705032013697(17)271130(10)18402461
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K970854
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 10/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number534521T
Device Lot Number18402461
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/25/2025
Supplement Date Received by Manufacturer07/30/2025
08/25/2025
09/30/2025
Initial Report FDA Received Date07/22/2025
Supplement Report FDA Received Date08/22/2025
09/19/2025
10/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/20/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown